# SDR AALA201809129032

- Difficulty date: September 9, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 27,057 hours, 10,729 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER SLIDING WINDOW DIFFICULT TO OPEN.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ADJUSTED THE SLIDING WINDOW IAW AMM 56-12-11.
